MAUDE Adverse Event Report: AVANOS MEDICAL, INC. AVANOS; TUBE, TRACHEAL (W/WO CONNECTOR)

AVANOS MEDICAL, INC. AVANOS; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 35216
Health Effect - Clinical Code Ventilator Dependent (2395)
Date of Event 02/02/2023
Type of Reportable Event Malfunction
Event or Problem Description
Patient intubated.Multiple times during the day, the patient became disconnected from the vent.The ventilator tubing would spontaneously come apart from the endotracheal tube.Upon further investigation with respiratory therapy, it was found that the end of the 8.0 tube was stretched out from heat.

Brand Name
AVANOS
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
AVANOS MEDICAL, INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key16688932
Report Number16688932
Device Sequence Number12282052
Product Code BTR
UDI-Device Identifier00609038352169
UDI-Public(01)00609038352169
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 03/15/2023
Report Date (Section F) 03/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number35216
Device Catalogue Number35216
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer04/06/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/06/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Patient Weight108 KG
Date Report Sent to FDA03/15/2023